# SDR 03FDEA01002

- Difficulty date: June 25, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC70541
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD TRAILING EDGE FLAP VANE, NR 2 TRACK SUPPORT ASSY FOUND FORWARD MOUNT BOLT HOLE SURFACE WITH CORROSION (NUMBERED FROM INBOARD).   REPAIR CARRIED OUT AT LT WING OUTBOARD TRAILING EDGE FLAP VANE NR 2.   TRACK SUPPORT ASSY FWD MOUNT BOLT HOLE IAW EA 1-5750-71731 : WINGS - RIGHT AND LEFT OUTBOARD FLAP VANE - NR 2 TO TRACK SUPPORT CORRODED.
